Variational formulation of electromagnetic boundaryvalue problems involving anisotropic media

Jianming Jin, Weng Cho Chew

Research output: Contribution to journalArticlepeer-review

Abstract

A variational formulation is presented for electromagnetic boundaryvalue problems involving anisotropic media. Specific functionals are given, along with a discussion of the property of the resulting numerical system, for general problems involving general anisotropic media, for lossy problems involving anisotropic media having symmetric permittivity and permeability, and for lossless problems involving anisotropic media having Hermitian permittivity and permeability. © 1994 John Wiley & Sons, Inc.

Original languageEnglish (US)
Pages (from-to)348-351
Number of pages4
JournalMicrowave and Optical Technology Letters
Volume7
Issue number8
DOIs
StatePublished - Jun 5 1994

Keywords

  • Electromagnetics
  • anisotropic media
  • boundaryvalue problems
  • variational method

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Atomic and Molecular Physics, and Optics
  • Condensed Matter Physics
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Variational formulation of electromagnetic boundaryvalue problems involving anisotropic media'. Together they form a unique fingerprint.

Cite this